Vol. 24 No. 4 (2019): Nonlinear Analysis: Modelling and Control

Vol. 24 No. 4 (2019)

Nonlinear Analysis: Modelling and Control
Published 2019-08-26

Articles

Gediminas Gaidulis | Matteo Selmi | Diana Zakarkaitė | Audrius Aidietis | Rimantas Kačianauskas
Modelling and simulation of mitral valve for transapical repair applications
Abstract views 2015 | Article downloads (PDF) 705
485–502
PDF
Alka Chadha | Rathinasamy Sakthivel | Swaroop Nandan Nandan Bora
Solvability of control problem for fractional nonlinear differential inclusions with nonlocal conditions
Abstract views 1387 | Article downloads (PDF) 543
503–522
PDF
Mamadou Abdoul Abdoul Diop | Amour Toffodji Toffodji Gbaguidi Amoussou | Carlos Ogouyandjou | Rathinasamy Sakthivel
Asymptotic behaviour of mild solution of nonlinear stochastic partial functional equations
Abstract views 1553 | Article downloads (PDF) 538
523–544
PDF
Yong Zhang | Zengqiang Chen | Mingwei Sun | Xinghui Zhang
Trajectory tracking control of a quadrotor UAV based on sliding mode active disturbance rejection control
Abstract views 2935 | Article downloads (PDF) 1353
545–560
PDF
Sundaram Senthilraj | Ramachandran Raja | Jinde Cao | Habib M. M. Fardoun
Dissipativity analysis of stochastic fuzzy neural networks with randomly occurring uncertainties using delay dividing approach
Abstract views 1653 | Article downloads (PDF) 430
561–581
PDF
Jing Ren | Chengbo Zhai
Nonlocal q-fractional boundary value problem with Stieltjes integral conditions
Abstract views 1484 | Article downloads (PDF) 474
582–602
PDF
Fanchao Kong | Quanxin Zhu | Feng Liang | Juan J. Nieto
Robust fixed-time synchronization of discontinuous Cohen–Grossberg neural networks with mixed time delays
Abstract views 1853 | Article downloads (PDF) 649
603–625
PDF
Raimondas Čiegis | Remigijus Čiegis
Numerical algorithms for solving the optimal control problem of simple bioreactors
Abstract views 1433 | Article downloads (PDF) 403
626–638
PDF
Yuliya Mishura | Sergiy Shklyar
Distance between the fractional Brownian motion and the space of adapted Gaussian martingales
Abstract views 1267 | Article downloads (PDF) 340
639–657
PDF
Rodica Luca
Existence of positive solutions for a semipositone discrete boundary value problem
Abstract views 1401 | Article downloads (PDF) 445
658–678
PDF